# SDR USAASB98177

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964421
- Condition: Failed
- Location: Lt Pack
- Part time: 26,319 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1065 - AFTER TAKEOFF FROM CLT, THE AUTO PRESSURIZATION SYSTEM FAILED.  CREW WAS UNABLE TO PRESSURIZE AIRCRAFT OR CONTROL CABIN IN STANDBY OR MANUAL OPERATION.  DECISION WAS MADE TO RETURN TO FIELD AT CLT.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLOW CONTROL VALVE.  PRESSURIZED AIRCRAFT.  OPERATIONAL CHECK GOOD PER MM 21-31-00.  (M)
